MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 5101
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Rash (2033); Urinary Retention (2119); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this neurostimulator (ins) was experiencing shocking sensations, has been sensitive to stimulation, and has noticeable blistering/abrasions at the ins site.The patient noted that since about august, the ins has started surfacing.The patient had many instances of the blistering opening up and healing, but no infection was reported, and it has been very painful.The patient has made several er trips for pain and retention.At these visits, they have been prescribed fentanyl and has taken kratom for the pain as well.A revision of the lead and ins is planned but not yet scheduled.The patient underwent a lead replacement and revised neurostimulator on (b)(6) 2026.No further patient complications were reported.
 
Additional Manufacturer Narrative
Block d2b: additional pro code qon.Block d10: model number/catalog number: 1201 serial number: (b)(6).Batch/lot number: al1r641019 model/catalog description: tined lead unique identifier (udi) #: (b)(4).Block g4: additional premarket / 510 (k) p190006.

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
15515 sand canyon ave
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25164860
Report Number2124215-2026-25965
Device Sequence Number16110150
Product Code EZW
UDI-Device Identifier10810005340479
UDI-Public(01)10810005340479(11)240617(17)270617
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5101
Device Catalogue Number5101
Device Lot NumberAX1G200693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age20 YR
Patient SexUnknown